# SDR USAA920081224

- Difficulty date: June 3, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 0953
- Aircraft time: 35,150 hours, 13,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3336
- Condition: Inoperative
- Location: Cabin
- Part time: 25,767 hours, 9,866 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAL-EEL-C7 CHECK - NR 6107582, SEAT ROWS 1R AND 2R EMERGENCY POWER SUPPLY UNIT IS INOPERATIVE. REPLACED AND FUNCTIONAL CHECKED THE EMERGENCY POWER SUPPLY UNIT AT SEAT ROWS 1R AND 2R IAW A320 AMM 33-51-38. (K)
